Skip to main content Accessibility help


  • Samaria Montenegro (a1) (a2), Alf Onshuus (a2) and Pierre Simon (a3)

In this paper, we develop three different subjects. We study and prove alternative versions of Hrushovski’s ‘stabilizer theorem’, we generalize part of the basic theory of definably amenable NIP groups to $\text{NTP}_{2}$ theories, and finally, we use all this machinery to study groups with f-generic types definable in bounded pseudo real closed fields.

Hide All
1. Barriga, E., Definably compact groups definable in real closed fields. I, ArXiv e-prints, arXiv:1703.08606, March 2017.
2. Basarav, S. A., The absolute galois group of a pseudo real closed field with finitely many orders, J. Pure Appl. Algebra 38 (1985), 118.
3. Baisalov, Y. and Poizat, B., Paires de structures o-minimales, J. Symbolic Logic 63(2) (1998), 570578.
4. Ben Yaacov, I. and Chernikov, A., An independence theorem for NTP2 theories, J. Symbolic Logic 79(1) (2014), 135153.
5. Chernikov, A. and Kaplan, I., Forking and dividing in NTP2 theories, J. Symbolic Logic 77(1) (2012), 120.
6. Chernikov, A. and Simon, P., Externally definable sets and dependent pairs, Israel J. Math. 194(1) (2013), 409425.
7. Chernikov, A. and Simon, P., Definably amenable NIP groups, J. Amer. Math. Soc. 31(3) (2018), 609641.
8. Hrushovski, E. and Pillay, A., Groups definable in local fields and pseudo-finite fields, Israel J. Math. 85(1–3) (1994), 203262.
9. Hrushovski, E. and Pillay, A., On NIP and invariant measures, J. Eur. Math. Soc. (JEMS) 13 (2011), 10051061.
10. Hrushovski, E., Peterzil, Y. and Pillay, A., Groups, measures, and the NIP, J. Amer. Math. Soc. 21(2) (2008), 563596.
11. Hrushovski, E., Stable group theory and approximate subgroups, J. Amer. Math. Soc. 25(1) (2012), 189243.
12. Jarden, M., The algebraic nature of the elementary theory of prc fields, Manuscripta Math. 60 (1988), 463475.
13. Johnson, W., Forking and dividing in fields with several orderings and valuations, Preprint, 2013.
14. Macpherson, D., Marker, D. and Steinhorn, C., Weakly o-minimal structures and real closed fields, Trans. Amer. Math. Soc. 352(12) (2000), 54355483 (electronic).
15. Montenegro, S., Pseudo real closed fields, pseudo p-adically closed fields and ntp 2 , Ann. Pure Appl. Logic 168(1) (2017), 191232.
16. Prestel, A., Pseudo real closed fields, in Set Theory and Model Theory (Bonn, 1979), Lecture Notes in Math., Volume 872, pp. 127156 (Springer, Berlin-New York, 1981).
17. Prestel, A. and Ziegler, M., Model-theoretic methods in the theory of topological fields, J. Reine Angew. Math. 299(300) (1978), 318341.
18. Shelah, S., Dependent first order theories, continued, Israel J. Math. 173 (2009), 160.
19. Simon, P., A Guide to NIP Theories, Lecture Notes in Logic, Volume 44, p. vii+156 (Association for Symbolic Logic, Chicago, IL, 2015).
20. van den Dries, L., Tame Topology and O-minimal Structures, London Mathematical Society Lecture Note Series, Volume 248, p. x+180 (Cambridge University Press, Cambridge, 1998).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


MSC classification


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed